# SDR DL72L990177

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163262
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B DRIVE ROD CUTOUT IN COVE SKIN IS CRACKED AT O/B AFT CORNER.  REPAIRED PER M/M 57-52-0 FIG 809, ON SHOP ORDER 643487.
